# SDR SWAA2022031585727

- Difficulty date: August 19, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Channel
- Part number: 172A6124U6
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB PANEL 324AR; SUPPORT CHANNEL ON BACK OF PANEL IS BROKEN. / EVALUATED DAMAGE. OUT OF LIMITS; REPLACED W/NEW SUPPORT CHANNEL P/N 172A6124U6 IAW BOIENG DWG 172A6124803 REV F AND SRM 51-40-02-0G-0 ATAG A20165.
